# SDR UALA2012091105099

- Difficulty date: September 10, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,361 hours, 10,675 cycles
- Engine: Pwa PW4056
- System (JASC): 5697 · Window System Wiring
- Part: Connector
- Condition: Loose
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 2012-13-09 INSPECTION, NR 1 RIGHT WINDSHIELD FOUND TERMINAL A ELECTRICAL CONNECTOR LOOSE. REF EA 3041-01031 REV B OP 2.  STARTED TO REMOVE THE WINDOW.  COMPLETED WINDOW RE-INSTALL PER MM, RETORQUED LOOSE SCREW.
